# SDR SWAA2023032004524

- Difficulty date: February 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 26,931 hours, 12,623 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SCUFF PLATE IS CRACKED AT THE AFT AREA<[01] RECEIVED SERVICEABLE R1 DOOR SCUFF PLATE P/N 141A8431-3 AND INSTALLATION TO BE ACCOMPLISH ON TASKCARD TTG8Q008KSF3.;[02] VERIFIED STEP 1
